# SDR ZW0A0302401

- Difficulty date: February 17, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Aircraft time: 39,331 hours, 20,170 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LT ENGINE OIL FILTER CLOGGED, LIGHT ILLUMINATED.  THROTTLED BACK TO IDLE REMAINDER OF FLIGHT.  EMERGENCY DECLARED TO TOWER AND TO ACFT MAINT.  METAL FOUND IN OIL SCREEN.  REPLACED NUMBER 1 ENGINE.  RUNUP AND TRIMA IAW MM, OPS NORMAL. CHECK-C 10-2-02 MCI.
